Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51281
Title: Lesiones nodulares cutáneas de larga evolución en un varón de 14 años
Authors: Cañas Hernández, F.
Rodríguez Jiménez, E.
Lorenzo, M.
Martín Sánchez, A. M. 
Issue Date: 1999
Publisher: 0014-2565
Journal: Revista clínica española (Ed. impresa) 
URI: http://hdl.handle.net/10553/51281
ISSN: 0014-2565
Source: Revista Clinica Espanola[ISSN 0014-2565],v. 199, p. 847-848
Appears in Collections:Artículos
Show full item record

Page view(s)

15
checked on Jun 18, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.